Construction of Fuzzy Relation by Closure Systems

  • Vladimír Janiš
  • Magdalena Renčova
  • Branimir Šešelja
  • Andreja Tepavčević
Part of the Lecture Notes in Computer Science book series (LNCS, volume 5909)


Starting with a collection of closure systems each of which is associated to an element of a given set X, we construct a lattice L and an L-fuzzy relation on X, such that its fuzzy blocks are precisely the given closure systems.

Keywords and phrases

lattice-valued fuzzy set lattice-valued fuzzy relation block cut 

AMS Mathematics Subject Classification (2000)

primary 03B52 03E72 secondary 06A15 


  1. 1.
    De Baets, B., Mesiar, R.: T-partitions. Fuzzy Sets and Systems 97, 211–223 (1998)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Bělohlávek, R. (ed.): Fuzzy Relational Systems: Foundations and Principles. Kluwer Academic/Plenum Publishers, New York (2002)zbMATHGoogle Scholar
  3. 3.
    Davey, B.A., Priestley, H.A.: Introduction to Lattices and Order. Cambridge University Press, Cambridge (1992)Google Scholar
  4. 4.
    Goguen, J.A.: L-fuzzy Sets. J. Math. Anal. Appl. 18, 145–174 (1967)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Gottwald, S.: Fuzzy sets and Fuzzy Logic. Vieweg (1993)Google Scholar
  6. 6.
    Klir, G., Yuan, B.: Fuzzy sets and fuzzy logic. Prentice-Hall, Englewood Cliffs (1995)zbMATHGoogle Scholar
  7. 7.
    Montes, S., Couso, I., Gil, P.: Fuzzy δ − ε-partition. Information Sciences 152, 267–285 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    Murali, V.: Fuzzy equivalence relations. Fuzzy Sets and Systems 30, 155–163 (1989)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Šeselja, B., Tepavčević, A.: Representing Ordered Structures by Fuzzy Sets, An Overview. Fuzzy Sets and Systems 136, 21–39 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Šešelja, B., Tepavčević, A.: Completion of ordered structures by cuts of fuzzy sets: An overview. Fuzzy Sets and Systems 136, 1–19 (2003)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Tepavčević, A., Vujić, A.: On an application of fuzzy relations in biogeography. Information Sciences 89(1-2), 77–94 (1996)zbMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2009

Authors and Affiliations

  • Vladimír Janiš
    • 1
  • Magdalena Renčova
    • 1
  • Branimir Šešelja
    • 2
  • Andreja Tepavčević
    • 2
  1. 1.Department of Mathematics, Faculty of Natural SciencesMatej Bel UniversityBanská BystricaSlovak Republic
  2. 2.Department of Mathematics and InformaticsUniversity of Novi SadSerbia

Personalised recommendations